# SDR ASAA2017112722701

- Difficulty date: November 27, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 20,203 hours, 6,625 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Part number: 4326321089005
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STAB OUT OF TRIM LIGHT ILLUMINATED AT SOME POINT ON FINAL APPROACH, WHILE HAND FLYING.  LEFT LIGHT REMAINED ILLUMINATED DURING TAXI IN AND SHUT DOWN.  ACFT GROUNDED.  VERIFIED DEFECT, STAB TRIM OUT OF TRIM ILLUMINATED LEFT  AND WAS INTERMITTENT.  ACCOMPLISHED DFCS BITE IAW FIM 22-11, TASK 801.  CURRENT STATUS PASSED AND NO LAST FLIGHT FAULTS LOGGED. REMOVED AND REPLACED STAB TRIM WARNING LIGHT IAW WDM 23-13-11.  ACCOMPLISHED LAND VERIFY IAW AMM 22-11-00,  BIT GROUP 49,  ALL TESTS PASSED.  ACCOMPLISHED STAB TRIM WARNING LIGHT TEST IAW AMM 33-11-00. ALL GROUND TESTS PASS.
